One property of triangular numbers.
Portugaliae mathematica, Tome 55 (1998) no. 4, pp. 381-383
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1998__55_4_48290,
author = {Deshpande, M.N.},
title = {One property of triangular numbers.},
journal = {Portugaliae mathematica},
pages = {381--383},
year = {1998},
volume = {55},
number = {4},
zbl = {0926.11007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1998__55_4_48290/}
}
Deshpande, M.N. One property of triangular numbers.. Portugaliae mathematica, Tome 55 (1998) no. 4, pp. 381-383. http://geodesic.mathdoc.fr/item/PORMA_1998__55_4_48290/